# SDR DALA2022112807570

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 690-735
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CORROSION ON DOOR LOWER SILL APPROX BTW STA 690 AND STA 735 RBL 62 AT W2 FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 607: DOOR LOWER SILL WAS REPLACED PER B757-200 SRM. (2509546)
